UNIGE document Scientific Article
previous document  unige:42005  next document
add to browser collection
Title

Reducing round-off errors in rigid body dynamics

Author
Published in Journal of Computational Physics. 2008, vol. 227, no. 15, p. 7083-7088
Abstract In several recent publications, numerical integrators based on Jacobi elliptic functions are proposed for solving the equations of motion of the rigid body. Although this approach yields theoretically the exact solution, a standard implementation shows an unexpected linear propagation of round-off errors. We explain how deterministic error contribution can be avoided, so that round-off behaves like a random walk.
Keywords Rigid body integratorJacobi elliptic functionsProbabilistic error propagationLong-time integrationCompensated summationQuaternionDiscrete Moser–Veselov algorithm
Identifiers
Full text
Structures
Research group Analyse numérique
Project FNS: 200020109158
Citation
(ISO format)
VILMART, Gilles. Reducing round-off errors in rigid body dynamics. In: Journal of Computational Physics, 2008, vol. 227, n° 15, p. 7083-7088. https://archive-ouverte.unige.ch/unige:42005

191 hits

51 downloads

Update

Deposited on : 2014-11-19

Export document
Format :
Citation style :